|should i continue my medication?
Dec 7, 2008
I hav elevated ALT from 21(juL), 39(aug) to 47(sept) prior I took entecavir tablet. After a month(oct 2008) of using , my ALT goes to 795. When I stopped taking the tablet for some financial reason in couple of weeks, My alt decreased to 160. What is that mean? Treatment shall be continue or liver biopsy should be considered?
if I were in seroconversion state of chronic Hepatitis B, do I need to stop my medication and never continue the 2nd month? Kindly advice me because its my 4th month since my HBsAg and HBeAg became positive, HBV DNA 58 million copies.
any insight is deeply appreciated
Response from Dr. McGovern
Since treatment is expensive, I would want to know if you may actually seroconvert on your own. Would check your laboratories again to see if your infection is changing.
can you help me how to overcome hepa b?
progression of hiv in a chronic hep b patient
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Testicular Pain After Open Mouth Kissing Worried I Have HIV
- Signs And Symptoms Of Pubic Lice
- Statistics On How Many People Get Stds
- Why Do Adults Get Oral Thrush?
- Are Purple Bumps On Side Of Mouth Cheeks A Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.